# SDR AALA202406246429

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 45,361 hours, 5,302 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT DECK CREW REST DOOR HANDLE IS DIFFICULT TO OPEN FROM THE INSIDE. MAINTENANCE ADJUSTED FLIGHT DECK CREW REST DOOR HANDLE IAW AMM 25-29-01-501.
